# SDR FDEA201310032382

- Difficulty date: October 3, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N683FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 801
- Aircraft time: 21,446 hours, 11,626 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Jackscrew
- Part number: CHA1237002A
- Part serial: 2803
- Condition: Inoperative
- Location: Slat Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SLAT SYS 1 & 2 FAULTED ON SLAT EXTENSION,  NO SLAT LIGHT ON SFP PANEL.  WOULD NOT RESET WITH CYCLE PROCEDURE.  EMERGENCY DECLARED.  REPLACED NR 3 RIGHT L/E JACKSCREW PER MM 27-84-22-04.  CYCLED SEVERAL TIMES WITH NO PROBLEMS, OPS CHECKED NORMAL.  OK FOR SERVICE.
